English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/15300
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Título

Effective Markovian aproximation for non-Gaussian noises: a path integral approach

AutorFuentes, M. A.; Wio, Horacio S. ; Toral, Raúl
Palabras claveNon-Gaussian processes
Non-Markovian processes
First passage time
Path integrals
Fecha de publicación1-ene-2002
EditorElsevier
CitaciónPhysica A 303(1-2): 91-104 (2002)
ResumenWe have analyzed diffusion in a double well potential driven by a colored non-Gaussian noise. Using a path-integral approach we have obtained a consistent Markovian approximation to the initially non-Markovian problem. Such an approximation allows us to get analytical expressions for the "mean-first-passage-time" that has been tested against extensive numerical simulations.
Descripción14 pages, 4 figures.-- Available online Oct 2, 2001.
Versión del editorhttp://dx.doi.org/10.1016/S0378-4371(01)00435-6
URIhttp://hdl.handle.net/10261/15300
DOI10.1016/S0378-4371(01)00435-6
ISSN0378-4371
Aparece en las colecciones: (IFISC) Artículos
Ficheros en este ítem:
No hay ficheros asociados a este ítem.
Mostrar el registro completo
 

Artículos relacionados:


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.